Mr william campion

Patient

Q: I stupidly took some steroids last summer.my testicles have shrank down to wallnut size. they hav been this way for about 8 month now.ive been to docs and had my bloods took they were fine.trouble is its almost impossible to get follow up appointments. I am really down about the situation as I wotk out a lot and cant seem to build muscle or decrease my body fat.is this reversible

Symptoms:  testicle atrophy
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Can weihht gain supplements have side effects or skin colour damages or heart diseases Can i take this supplement ...

Q: I am always hungry at night. Why? I am vegetarian. These days I am doing a gym workout and eating lot of things......

Q: I am a 25yr old male bodybuilder. I have been doing this since I was 19. I work out 6-7 days a week. My diet consists...

Q: Is it ok to take calcium 500 daily for muscle building(as i used to workout 4 times a week) even though my calcium in...

Q: Hi, I am Ketan Bhagat. I am 28 years old and 57 Kg of weight. I am no physical issue but I want to make my physics b...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews